# SDR DALA2022072205077

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 67,904 hours, 25,076 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2329877) DURING INSPECTION FOUND THICKNESS MEASUREMENT INSPECTION WAS ACCOMPLISHED ON HOUSING HANDLE AT FWD CARGO DOOR WITH A REMAINING THICKNESS=0.034 INCHES, THEREFORE IT IS OUT OF LIMITS. HOUSING HANDLE AT FWD CARGO DOOR WAS REPAIRED PER ER/A 600962-14.
